Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking regular phenytoin. Can the side effect lead to unconsciousness?

I HAVE RECENTLY BEEN IN HOSPITAL FOR TWO WEEKS BECAUSE I COLLAPSED INSIDE THE SHOP THE HOSPITAL SAY THAT I HAD A POSSIBLE SIDE EFFECT BECAUSE I TAKE REGULAR PHENYTOIN TABLETS 3 AT NIGHT EACH DAY. THE TEMPORARY COLLAPSE HAPPENED AFTER TAKING TRIMETHOPRIM , EXCUSE ME IF THE SPELLING IS NT EXACTLY CORRECT. COULD YOU TELL ME WHY I HAVE BEEN PRESCRIBED TAMSULOSIN HYDROCHLORIDE BECAUSE I DO NOT HAVE A BLADDER PROBLEM.
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
Hello tamsulosin can cause postural hypotension which can lead to syncope, possibly transient unconsciousness. I want to know some details like age, sex, your symptoms etc., to answer your second question. I will advise you to consult physician and take his opinion. Thank you and get well soon.
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor